| Catalog Number |
854711U |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Granuloma (1876); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Fibrosis (3167)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier, event date were not provided.If the requested information becomes available, supplementary report will be submitted.Explant date is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), before clinical procedure, patient experienced loss of implant to osseointegrate.